This survey reviews several algorithms for the factorization of univariate polynomials over finite fields. We emphasize the main ideas of the methods and provide an up-to-date bibliography of the problem.

Additional Metadata
Persistent URL dx.doi.org/10.1006/jsco.1999.1002
Journal Journal of Symbolic Computation
Citation
Von Zur Gathen, J. (Joachim), & Panario, D. (2001). Factoring Polynomials Over Finite Fields: A Survey. Journal of Symbolic Computation, 31(1-2), 3–17. doi:10.1006/jsco.1999.1002